@article{01658600, title = {Common coincidence points of }, journal = {International Journal of Mathematics and Mathematical Sciences}, volume = {25}, year = {2001}, pages = {179-182}, doi = {10.1155/S0161171201005245}, zbl = {1006.54061}, language = {en}, url = {http://dml.mathdoc.fr/item/01658600} }
Kamran, Tayyab. Common coincidence points of . International Journal of Mathematics and Mathematical Sciences, Tome 25 (2001) pp. 179-182. doi : 10.1155/S0161171201005245. http://gdmltest.u-ga.fr/item/01658600/